Title: 3-dimensional affine hypersurfaces in R^4 with parallel cubic form
Authors: Dillen, Franki * ×
Vrancken, Luc * #
Issue Date: 1991
Publisher: Nagoya univ
Series Title: Nagoya mathematical journal vol:124 pages:41-53
ISSN: 0027-7630
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science